Aa
A
A
A
Close
Endometriosis Community
2.57k Members
Avatar universal

Similar experiences on Lupron?

I received my second shot of Lupron over a week ago and started bleeding this week while passing small clots.  I was diagnosed with endo in May 2008 and had lap. surgery in May 2008 with no relief of the pain.  I started my Lupron shots with add back therapy the second week of July and had no bleeding with the first shot.  Does anyone know if this is common with Lupron shots?  Everything I read says that your cycles should stop during treatment...Also, anyone who has experiences iwth Lupron would be greatly appreciate it.  After two injections I'm not feeling any relief....is this common???  Any help would be great!
2 Responses
Avatar universal
quick background-diagnosed with endo when I was 18, now 30.   I had 4 lap surgerys and just had a hysterectomy when my second child was 6 weeks old back in Feb.  The dr tried all types of forms of birth control to try to get my bleeding to stop.   I was on depo provera (sp) which I got a shot every three months.   The first month and a half I was fine, the last month and 1/2 I would bleed.   I was also on lupron-which is suppose to stop your period because your body is suppose to think you are going through menopause.   I was told at the time I was taking it I could only get three injections, one every month.   My bleeding didn't stop.   I had the hot flashes and night sweats. plus one of the side effects was headaches.   I got such a bad migrain headache I was rushed to the hospital because it looked like I was having a stroke.  Nothing seemed to work and I didn't get much relief.   I was even taking two birth controls everyother week to try to get the bleeding to stop.   Cause after my daughter my problems didn't go away or get better they got worse.   The two pills everyother week didn't even help and actually I got preg with my son during that time.   I would call your dr and talk to him/her about what is happening.   When something wasn't right I called right away.  Plus it might take your body a few months to get use to the new shot.  When you should forms of birthcontrol your body might react different and take a few months to cycle or do what it's suppose to do.  
136956 tn?1425609872
For starters Lupron ***** and it will change your life completely.  When I first took it after my surgery last year, i felt okay.  I passed a huge blood clot and i mean huge. than i was having muscle and joint pain for three months plus a steady ongoing yeast infection that would not go away.  so if you are on it dont plan to have sex because this drug just kills that.  I went off it because of the side effects but because the BCP is not working I had to go back on it for three months. The first shot i felt like **** and the second, well within two days i fell into a depression.  This drug is wrong in every way.  Yes it does the job of what its supposed to do but causes so many side effects and some that change your life in ways that can never be put back to the way it was. in my opinion i wouldnt go on it. Lurpon and any BCP jsut suppresses the enevitable.  Its going to come back that is that.  If i come off the BCP i feel sick and nauseas.  I dont want to be on it but i have to.  I would live with the pain if i had to but not the nausea.
Have an Answer?
Top Women's Health Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.